# SDR DL72W952574

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM BODY STA 178 BULKHEAD ACCESS HOLE INSTALLATION PER SRM 53-10-9 PG 8 TO FOM.  INSTALLED REPAIR PER SRM 53-10-9 PG 8 AND 9.
